MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NM-3138-55
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model: nm-3138-55.Serial: (b)(6) batch: 7082619.Catalog description: 55cm 8 contact extension.Udi: (b)(4).Physical analysis could not be completed in our laboratory, as the devices remain implanted in the patient and were not returned.A review of the manufacturing records associated with these devices indicated that they were successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The devices were not returned as they remain implanted in the patient.As such, physical analysis has not been conducted in our laboratory, therefore, engineers were unable to establish the probable root cause for the reported event of high impedances.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient was experiencing high impedances resulting in the inability to receive magnetic resonance (mri) imaging.The patient underwent a revision procedure where the dbs system was interrogated to determine where the high impedances were coming from.It was determined that the high impedances were coming from the right lead extension.The right lead was disconnected from the lead extension with impedances and connected to the second lead extension that was previously staged during the initial placement of the implantable pulse generator (ipg).The high impedance issue was resolved.The physician decided to leave the extension with high impedance implanted and connected it to the ipg but remains deactivated and not in service.The patient was doing well postoperatively.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25549182
Report Number3006630150-2026-04208
Device Sequence Number5572023
Product Code NHL
UDI-Device Identifier08714729820765
UDI-Public(01)08714729820765(17)240104(10)7094844
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2024
Device Model NumberNM-3138-55
Device Catalogue NumberNM-3138-55
Device Lot Number7094844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/18/2026
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale